# SDR COMA0660473

- Difficulty date: August 4, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 16,801 hours, 19,127 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Caution Message
- Part number: 22850181245
- Part serial: C0106
- Condition: False Activation
- Location: Rt Engine
- Part time: 25,816 hours, 23,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5283 - RECEIVED A JET OVERHEAT FAIL AND RIGHT JETPIPE OVERHEAT CAUTION MESSAGE DURING CRUISE FLIGHT.  REPLACED THE RIGHT ENGINE TAILPIPE FAIRING ASSEMBLY.
